sexologist-icon
Gynaecologist
Severe irregular pain in bone above vagina and above right ovaries after having ipill. which medicine would help? much problems by the side but this needs help
74 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Sharath Kumar K N
General Physician Mandya
Hello,, it's pretty common having abdominal pain after taking I-pill, or even bleeding. These are side effects of the pill, and your period will be late too. And it's not a sign of pregnancy. It will go off itself. If it troubles you much consult a gynecologist, she will prescribe you some painkillers.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.